# SDR IPXA2021070671324

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,749 hours, 14,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR**  AC EMER ON INV. LIGHT DOES NOT ILLUMINATE WHEN ACFT ON BATTERY POWER. NO AC EMERGENCY BUS ITEMS ARE POWERED.     TRANSFERRED TO NRC 205571REMOVED AND INSTALLED STATIC INVERTER IAW AMM 24-24-11-0401. PERFORMED SATISFACTORY OPS CHECK IAW AMM 24-24-00-0501.
